It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Some PLEASE Help Me!!!

Re: Some PLEASE Help Me!!!

[ Back to Messages ]

Message

Posted by Mike on October 20, 2000 at 01:56:01:

In Reply to: Some PLEASE Help Me!!! posted by Gina on October 19, 2000 at 23:53:18:

Maybe you were only feeling better and more talkative because of a placebo effect, this has happened to me before. You trick yourself into thinking things are going to get better, and that the medication is going to work, and you start feeling better. Then one morning you wake up and realize it's not working at all, or it's just making you feel weird...

If all SSRI's did the same things there wouldn't be 6 or 7 on the market... They must have different effects, but I've often wondered about that myself...
Let me know if you find out anything.
Good luck.

Mike

: okay...i started taking prozac a week ago after being on Wellbutrin for over three years. I am still taking my Wellbutrin, but I've decreased the dose. When prescribed the Prozac, I was also given the choice of Celexa....
: anyway, my first week was great...i could tell a change in my attitude and my friends could too...i was very talkative and had some energy (finally)...
: well, yesterday when i woke up i wasn't feel too hot... i just felt very tired. as the day passed, i started to feel very, very depressed....i lay down and slept for five hours and woke up feeling even more depressed. i thought maybe i was getting sick or something???
: well, today i feel the same way, but i feel even worse. i went to the store to get a rx filled and just burst out crying out of nowhere! there was no reason that i know of, just burst out crying and had to leave the store!
: i came home and fell asleep for five hours again and just got back up! i feel very down, even worse than before.
: has this happened to anyone within one week of taking a med and having it be so positive and first and then BAM! do you think i should take the celexa instead? what i'm wondering is if they are both ssri's, won't i have the same side effects from each one, ie, will i feel the same way on the celexa as i do now? has anyone tried prozac with beneficial results and if so, how long did it take and did this happen to you and pass?
: i just really need someone to talk to...i really do!
: please email me if you can... gina4xoxoxo@aol.com
: thanks guys!
: gina :O(




Follow Ups




All times are GMT -7. The time now is 08:35 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!